# SDR AALA20170830003

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 5,043 hours, 1,888 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS LOW. SERVICED DOOR CYLINDER IAW AMM 52-10-00.
